# SDR SIMA20140205006

- Difficulty date: February 5, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 23,675 hours, 19,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND CARGO DOOR SILL CORRODED.  R & R CARGO DOOR SILL IAW SRM 51-40-02.
